# SDR AALA201710019003

- Difficulty date: September 7, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT GALLEY FLOOR BEAM AT -Y465 AND FR 65 PLUS 18 INCHES. REPLACED BEAM ASSEMBLY PER SRM 51-72-11.
